It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Addiction & Recovery Message Board


Post New Thread   Closed Thread
LinkBack Thread Tools
Old 10-25-2004, 07:14 AM   #1
Senior Member
(female)
 
Join Date: Aug 2003
Posts: 117
IsabellaC22 HB User
need advice

I've been doing E since June 19, 2004, about once a weekend, every other weekend. and I've finally realized that it is messing me up in the head. For the past week I've been very depressed, I have extreme anxiety, I can bearly eat because of the anxiety. My head feels a little dizzy and cloudy at times, and I am very worried that I really messed up myself up. I know I need to go to the doctor but do you think it would be ok to wait a while and see if my body gets back to normanl itself. The last time I did it was Friday night so I know my body hasn't even had time to repair itself. Please any advice would help.

Last edited by IsabellaC22; 10-25-2004 at 07:15 AM.

 
Old 10-25-2004, 09:34 AM   #2
Senior Member
 
Join Date: May 2004
Posts: 263
mernee HB User
Re: need advice

Unfortunately, E depletes the brain of Serontonin, the feel good chemical that is also lacking in people that suffer Depression. It also effects the Dopamine which is the chemical that causes us to feel satisfied, had enough so to speak. What happens is the drug E causes the these chemicals to be released in huge amounts, the Serontonin. When you stop using E the brain has altered and cannot produce the Serontonin without the drug, somewhat like a Diabetic that cannot porduce insulin. You will be depressed for a long time and then to feel normal or good you will start to crave the E, or want to use it as it takes you out of your slump. You should go in and see a Dr. I have worked with many E users that went on Anti-Depressants for a while and then tapered off causing the brains chemicals to relearn how to produce again. I would think that without help you would not be able to stop using as you will have a hard time getting out of the depression. I may be wrong however, what harm would talking to a Dr. do.

 
Sponsors Lightbulb
   
Closed Thread

Similar Threads
Thread Thread Starter Board Replies Last Post
Help need advice shoegirl18 ADD / ADHD 7 08-17-2010 07:39 AM
Advice Re: Fistula Plug Post-Op Care - Gore BIO-A shinez Bowel Disorders 2 06-09-2010 07:43 AM
please help with some advice hollie1984 Skin Problems 4 04-23-2010 03:20 PM
I need serious advice and help - IM SEVERELY DEPRESSED Brkenhrt Relationship Health 21 04-05-2009 02:57 PM
Help/Advice neededASAP -Fentanyl detox, pain pat. abused meds will need meds in futre Confused089 Abuse Support 34 07-06-2008 05:33 PM




Thread Tools

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




Join Our Newsletter

Stay healthy through tips curated by our health experts.

Whoops,

There was a problem adding your email Try again

Thank You

Your email has been added




Top 10 Drugs Discussed on this Board.
(Go to DrugTalk.com for complete list)
Hydrocodone
Lortab
Methadone
Oxycontin
Percocet
  Tylenol
Ultram Valium
Vicodin
Xanax




TOP THANKED CONTRIBUTORS



Phoenix (148), katlin09 (109), reachout (97), second go (36), Wendy88 (36), oxygirl (34), corissa3 (32), Tysmom1 (24), icehouse3z (24), bolter (21)

Site Wide Totals

teteri66 (1136), MSJayhawk (941), Apollo123 (855), janewhite1 (823), Titchou (769), Gabriel (743), ladybud (667), sammy64 (666), midwest1 (654), BlueSkies14 (610)



All times are GMT -7. The time now is 08:18 AM.



Site owned and operated by HealthBoards.com™
Copyright and Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!